# SDR ASOA200900872

- Difficulty date: August 11, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 19,787 hours, 16,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SKIN IS CRACKED AT LINTEL ATTACH POINT ABOVE LINTEL.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV. D.
